# SDR FDKA200712405

- Difficulty date: December 16, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,191 hours, 13,427 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6041 JFK - E2 T/R DISAGREE MESSAGE ON TAKEOFF ROLL.  MX DEFERRED THE REVERSER.
